# SDR SWAA2021081927445

- Difficulty date: January 17, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING O/B FIXED L/E; INTERNAL STRUCTURE; FOUND STIFFENER WITH CRACKED TAB / REMOVED AND REPLACED L/H WING O/B FIXED L/E; INTERNAL STIFFENER P/N 116A4530-1 IAW DRAWING 11619 4008 REV A AND SRM 51-40-02-0G-0. REMOVED AND REINSTALLED ACCESS PANEL 511AB IAW AMM 57-41-02-400-801
